# SDR AALA202503214835

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,550 hours, 28,612 cycles
- System (JASC): 3810 · Potable Water System
- Part: Faucet
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WATER IN AFT RIGHT LAVATORY FLOODED LAVATORY AND THE ENTIRE AFT GALLEY; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. FOUND RIGHT AFT LAVATORY FAUCET PULLED FROM MOUNT. REMOVED AND REPLACED RIGHT AFT LAVATORY FAUCET. PER AMM 38-11-05. OPERTIONAL AND LEAK CHECKS GOOD.
